Convergence of the finite element method applied to an anisotropic phase-field model

Burman, Erik, Kessler, Daniel and Rappaz, Jacques (2004) Convergence of the finite element method applied to an anisotropic phase-field model. Annales mathématiques Blaise Pascal, 11 (1). pp. 67-94. ISSN 1259-1734

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Erik Burman
Date Deposited: 06 Feb 2012 21:15
Last Modified: 11 Apr 2012 09:40
URI: http://sro.sussex.ac.uk/id/eprint/30475
📧 Request an update